Title

Probability-Distribution Function For The Gradient Of A Passive Scalar Diffusing In Isotropic Turbulence - Mapping-Closure Model

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. E

Keywords

TEMPERATURE; DISSIPATION; INTERMITTENCY; FIELDS; FLOWS; Physics, Fluids & Plasmas; Physics, Mathematical

Journal Title

Physical Review E

Volume

51

Issue/Number

5

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

4453

Last Page

4456

WOS Identifier

WOS:A1995QZ15300076

ISSN

1539-3755

Share

COinS